MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 585015022
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a non-dilatable, heavily calcified, heavily tortuous superficial femoral artery with chronic total occlusion was attempted to be treated with several unspecified balloons, all unsuccessfully.When a jade pta otw 5 x 150 mm balloon was attempted to be used, it ruptured when it reached roughly 22-24 atmospheres.The ruptured component came entirely off the shaft.There was a delay of a few hours while the physician placed stents.Additionally, a cut down of a clot in the common femoral was performed.The hypotube was able to be removed from the common femoral during this time, however, the ruptured components remained in-vivo.The physician attempted to retrieve the components; however, they were difficult to be identified with angiographic imaging and therefore, stents were placed in the area where the balloon ruptured.The physician believed the stents were able to cover the ruptured component.At the end of the procedure, it was indicated that the flow was sufficient and the procedure was completed.The patient was in stable condition.No case image/cd and other information was provided for analysis.

Brand Name
JADE 14 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key21728429
Report Number3003775186-2025-00094
Device Sequence Number11694567
Product Code LIT
UDI-Device Identifier06934955901270
UDI-Public(01)06934955901270(11)230925(17)250925(10)5848742309
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number585015022
Device Lot Number5848742309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2025
Initial Report FDA Received Date03/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale